Alert archive / Indiana / River Flood Warnings in 2008
River Flood Warning 28, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Jan 22, 2008, 8:47 AM EST for 5 counties in Indiana. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2008, 8:47 AM EST (13:47 UTC)
- Expired
- Jan 24, 2008, 9:51 AM EST
- In force
- 49 hr
- Issued by
- NWS Northern Indiana
- Flood severity
- Minor
Counties Fulton County, IN, Kosciusko County, IN, Marshall County, IN, Pulaski County, IN, Starke County, IN
The radar
The Northern Indiana radar (KIWX), 57 km from the middle of the area, began a volume at 13:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tippecanoe River near Ora (ORAI3). The gauge peaked at 13.20 ft at Jan 21, 2008, 3:00 PM EST.
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03331500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KIWX 221348 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 847 AM EST TUE JAN 22 2008 ...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... TIPPECANOE RIVER NEAR ORA AFFECTING FULTON...KOSCIUSKO...MARSHALL... PULASKI AND STARKE COUNTIES .AN ICE JAM DOWNSTREAM IS RESULTING IN MINOR RIVER FLOODING NEAR ORA ON THE TIPPECANOE RIVER. SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN STANDARD TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY. INC049-085-099-131-149-231347- /O.NEW.KIWX.FL.W.0028.080122T1347Z-000000T0000Z/ /ORAI3.1.ER.000000T0000Z.080122T0545Z.000000T0000Z.NO/ 847 AM EST TUE JAN 22 2008 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE TIPPECANOE RIVER NEAR ORA * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7 AM TUESDAY THE STAGE WAS 12.9 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 12.6 FEET AROUND 7 AM WEDNESDAY JANUARY 23. * AT 13.0 FEET...FLOODING BEGINS TO AFFECT STREETS AND HOMES IN MONTEREY. $$
2 follow-up statements
000 WGUS83 KIWX 231528 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1028 AM EST WED JAN 23 2008 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... TIPPECANOE RIVER NEAR ORA AFFECTING FULTON...KOSCIUSKO...MARSHALL... PULASKI AND STARKE COUNTIES .AN ICE JAM HAS CREATED MINOR RIVER FLOODING IN NEAR ORA SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN STANDARD TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY. INC049-085-099-131-149-241528- /O.EXT.KIWX.FL.W.0028.000000T0000Z-080124T2207Z/ /ORAI3.1.ER.000000T0000Z.080122T0545Z.080123T2207Z.NO/ 1028 AM EST WED JAN 23 2008 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE TIPPECANOE RIVER NEAR ORA * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9 AM WEDNESDAY THE STAGE WAS 12.1 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE AROUND 5 PM WEDNESDAY JANUARY 23. * AT 12.0 FEET...FLOOD STAGE...SIGNIFICANT LOWLAND AND RURAL FLOODING BEGINS. $$
000 WGUS83 KIWX 241451 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 951 AM EST THU JAN 24 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... TIPPECANOE RIVER NEAR ORA AFFECTING FULTON...KOSCIUSKO...MARSHALL... PULASKI AND STARKE COUNTIES THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT. INC049-085-099-131-149-241521- /O.CAN.KIWX.FL.W.0028.000000T0000Z-080124T2207Z/ /ORAI3.1.ER.000000T0000Z.080122T0545Z.000000T0000Z.NO/ 951 AM EST THU JAN 24 2008 THE FLOOD WARNING IS CANCELLED FOR THE TIPPECANOE RIVER NEAR ORA * AT 9 AM THURSDAY THE STAGE WAS 11.7 FEET * FLOOD STAGE IS 12.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jan 22, 7:20 AM EST, 1 hour 27 minutes earlier.
Area forecast discussion, Jan 22, 7:20 AM EST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
720 AM EST TUE JAN 22 2008
.AVIATION...
SLOW IMPROVEMENT THROUGH THE AM HOURS AS HEAVIEST OF SNOWFALL OVER.
TEMPO IFR CIGS PSBL AT BOTH KSBN/KFWA. THEN LITTLE CHNG TO GOING
FCST...WITH TREND TO IMPROVING CONDITIONS. DELAYED ONSET OF LES SHSN
AT KSBN THIS EVENING UNTIL BEYOND 06UTC TIL ARRIVAL OF DEEPER
MOISTURE AND LESSENING SHEAR AND BETTER THERMAL PROFILES.
&&
.SHORT TERM...
TODAY AND TONIGHT. EVENT SLOWLY ON THE WANE AS BEST ISENT UPGLIDE
NOW ALONG KMIE TO KARB LINE NOW PUSHED WELL AHEAD OF
ISALLOBARIC/FNTL DYNAMICS. DRY INITIAL 10KFT LAYER DESPITE LACK OF
BACKED SFC FLOW AND LONG HODO/FWD SYSTYM SPEED AMONG SOME ITEMS TO
CHECK TOTAL ACCUMS...AND WITH LACK OF SUBSTANTIAL TOTAL MOISTURE
XFER AND DGZ COLLOCATION IN DEEPLY SATURATED ISENT LIFT FOR
SUBSTANTIVE PERIOD...BOTTOM LINE REMAINS 2 TO SPOTTY 3 INCHES
NORTH TO 1 TO 2 INCHES FAR SOUTH WITH ROUGHLY 2 INCH AOMOUTS IN
BETWEEN. EVENT ENDING WITH FROPA THIS AM WEST TO EAST WITH ONLY
MINOR CHANGES NEEDED TO GOING GRIDS....NON DIURNAL FALLING TEMPS
THIS AFTERNOON...AM HIGHS. MOMENTUM XFER AHEAD OF FNT WITH
VWP/PROFILER PLOTS LOWER GATES TO 50KTS AND SFC REPORTS ACSR SRN
IN THIS AM. MOISTURE BEHIND FNT QUITE SHALLOW IN LES REGION SO
TEMPERED SHSN POPS SUBSTANTIALLY IN 00 TO 06 UTC WED IN
COLLABORATIVE EFFORT WITH KGRR. RAMPING HIR POPS BEYOND 06 UTC
WHEN MORE FAVORABLE SHEAR/THERMAL PROFILE COMES TO FRUITION LATER
TONIGHT IN 280-290 DEGREES STEERING FLOW.
&&
.LONG TERM...
MODELS DOING OK UNTIL SATURDAY BUT THEN FROM SATURDAY NIGHT ON ARE
DIFFERING QUITE A BIT. DURING THE DAY WEDNESDAY AN UPPER LEVEL
TROUGH WILL BEGIN TO SWEEP DOWN INTO OUR AREA. THIS WILL BEGIN TO
BRING IN SNOW CHANCES TO OUR CWA FROM NORTH TO SOUTH THROUGHOUT THE
DAY. THEN WEDNESDAY NIGHT THE BULK OF THE SNOW IS EXPECTED TO FALL
WHEN THE UPPER TROUGH IS IN THE AREA. LAKE EFFECT SNOW WILL ALSO
BEGIN TO SET UP DURING WEDNESDAY NIGHT. THE WIND WILL BE FROM THE
NORTHWEST SETTING UP A GOOD FETCH...850MB DELTA T VALUES WILL BE
AROUND 25 AND LAKE INDUCED CAPE WILL BE INCREASING DURING THE NIGHT
WITH GOOD DEEP MOISTURE. RIGHT NOW UP TO 3 INCHES IS PROGGED FOR THE
NORTHWESTERN PART OF THE CWA FOR THE TIME FRAME OF WEDNESDAY THROUGH
THURSDAY. MODELS ARE DIFFERING BETWEEN 3 TO 7 INCHES OF SNOWFALL.
THIS PERIOD WILL HAVE TO BE KEPT WATCHED OF TO SEE IF THE POTENTIAL
FOR MORE SNOW THAN THIS WILL BE POSSIBLE OR NOT. ON THURSDAY THAT
UPPER LEVEL TROUGH WILL MOVE TO THE EAST COAST WHILE HIGH PRESSURE
MOVES IN. AS THIS HAPPENS THE WIND WILL TURN AROUND TO THE WEST TO
WEST-SOUTHWEST ALL BUT ENDING THE LAKE EFFECT SNOW. THE SNOW WILL BE
OVER BY THURSDAY EVENING/NIGHT AS THE WIND WILL THEN BE OUT OF THE
SOUTHWEST AND THE CENTER OF THE HIGH TO OUR SOUTH. FRIDAY NIGHT THE
HIGH WILL SLIDE OVER TO THE EAST COAST AND ON THE BACKSIDE OF THE
HIGH...SOUTHERLY WINDS ARE PROGGED TO BRING UP MOISTURE FROM THE
SOUTH...CREATING SNOW CHANCES FOR OUR CWA. THEN FOR SATURDAY NIGHT
THROUGH MONDAY WITH NO CONSENSUS IN THE MODELS...DID NOT CHANGE
ANYTHING. FOR EXAMPLE SUNDAY NIGHT THE GFS MOVES A LOW THROUGH WHILE
THE ECMWF HAS A SURFACE AND UPPER LEVEL RIDGE OVER US. WITH THAT
UPPER TROUGH WEDNESDAY INTO WEDNESDAY NIGHT...ANOTHER SHOT OF ARTIC
AIR WILL MOVE INTO THE REGION. THEN WARMER AIR IS PROGGED TO MOVE
BACK IN TOWARDS THE END OF THE WEEK WHEN THE CENTER OF THE HIGH
MOVES TO OUR SOUTHEAST AND EAST. SOUTHERLY WINDS THEN THROUGH THE
WEEKEND WILL HELP TEMPERATURES TO CLIMB INTO THE UPPER 30S ON MONDAY.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THURSDAY FOR LMZ043.
SMALL CRAFT ADVISORY UNTIL 7 PM EST THURSDAY FOR LMZ046.
&&
SHORT TERM...MURPHY
LONG TERM...LOTHAMER
AVIATION...MURPHYHazardous weather outlook, Jan 22, 5:27 AM EST, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 527 AM EST TUE JAN 22 2008 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-231030- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 527 AM EST TUE JAN 22 2008 /427 AM CST TUE JAN 22 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SNOW WILL QUICKLY TAPER FROM WEST TO EAST THIS MORNING. ACCUMULATING SNOW WILL LARGELY BE OVER BY 10 AM WEST OF INTERSTATE 69...AND THROUGH NORTHWEST OHIO BY EARLY AFTERNOON. TOTAL SNOW ACCUMULATION OF 2 TO 3 INCHES ALONG AND NORTH OF ROUTE 30 CAN BE EXPECTED WITH GENERAL 1 TO 2 INCH AMOUNTS SOUTH OF THIS LINE. WIND GUSTS TO 35 TO 40 MPH THIS MORNING WILL ALSO ADD TO THE MORNING COMMUTE DIFFICULTIES. GENERAL FLOODING WILL CONTINUE ALONG THE KANKAKEE RIVER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER ROUND OF ARCTIC AIR IS ANTICIPATED MIDWEEK THAT WILL BRING BITTERLY COLD WIND CHILL TEMPERATURES. ACCUMULATING LAKE EFFECT SNOW SHOWERS ARE EXPECTED...ESPECIALLY WEDNESDAY AFTERNOON INTO THURSDAY. FLOODING IS EXPECTED TO CONTINUE ON THE KANKAKEE RIVER. ICE JAMS WILL ALSO BE POSSIBLE ESPECIALLY ON SLOW MOVING RIVERS AS BELOW NORMAL TEMPERATURES ARE EXPECTED THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY TOTAL SNOWFALL ACCUMULATIONS AND ICE JAMS ON RIVERS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-231030- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 527 AM EST TUE JAN 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS SMALL CRAFT CONDITIONS WILL CONTINUE TODAY AND TONIGHT FOR HAZARDOUS WINDS AND WAVES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CONDITIONS WILL REMAIN HAZARDOUS FOR SMALL CRAFT FOR MOST OF THIS PERIOD...WITH PERIODS OF HIGH WINDS AND WAVES. ALSO...SIGNIFICANT FREEZING SPRAY IS POSSIBLE AT TIMES. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THURSDAY EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Local storm report, Jan 22, 7:16 AM EST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
716 AM EST TUE JAN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 AM SNOW ELKHART 41.69N 85.97W
01/22/2008 M1.2 INCH ELKHART IN CO-OP OBSERVER
&&
BJSLocal storm report, Jan 22, 7:30 AM EST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
730 AM EST TUE JAN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 AM SNOW LAGRANGE 41.64N 85.42W
01/22/2008 M1.5 INCH LAGRANGE IN TRAINED SPOTTER
&&
BJSLocal storm report, Jan 22, 7:31 AM EST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
731 AM EST TUE JAN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 AM SNOW BERRIEN SPRINGS 41.95N 86.34W
01/22/2008 M3.5 INCH BERRIEN MI TRAINED SPOTTER
STORM TOTAL
&&
BJSLocal storm report, Jan 22, 7:32 AM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
732 AM EST TUE JAN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW BRONSON 41.87N 85.19W
01/22/2008 M1.1 INCH BRANCH MI TRAINED SPOTTER
&&
BJSLocal storm report, Jan 22, 7:38 AM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
738 AM EST TUE JAN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 AM SNOW NILES 41.83N 86.25W
01/22/2008 M1.0 INCH BERRIEN MI TRAINED SPOTTER
4 INCH SNOW DEPTH
0648 AM SNOW NILES 41.83N 86.25W
01/22/2008 M1.0 INCH BERRIEN MI TRAINED SPOTTER
4 INCH SNOW DEPTH
0648 AM SNOW NILES 41.83N 86.25W
01/22/2008 M1.0 INCH BERRIEN MI TRAINED SPOTTER
4 INCH SNOW DEPTH
&&
BJSLocal storm report, Jan 22, 7:47 AM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
747 AM EST TUE JAN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 AM SNOW 6 W ANGOLA 41.64N 85.12W
01/22/2008 M0.8 INCH STEUBEN IN TRAINED SPOTTER
FREEZING DRIZZLE AT CURRENT TIME
&&
BJSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 3:27 PM EST | Lake Effect Snow Watch | IWX | Elkhart | 14 hr |
Nearby
River Flood Warnings in Indiana, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.